MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ASPARTATE AMINOTRANSFERASE ACC. TO IFCC WITH PYRIDOXAL PHOSPHATE ACTIVATION; NADH OXIDATION/NAD REDUCTION, AST/SGOT

ROCHE DIAGNOSTICS ASPARTATE AMINOTRANSFERASE ACC. TO IFCC WITH PYRIDOXAL PHOSPHATE ACTIVATION; NADH OXIDATION/NAD REDUCTION, AST/SGOT
Catalog Number 08056773190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas pure c 303 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable results from the cobas pure c 303 analytical unit.The initial ast result was 988 u/l with a data flag.The repeat result with a dilution was 523 u/l with a data flag.The result from another analyzer was 906 u/l.
 
Additional Manufacturer Narrative
The specific cause of the event could not be determined.The investigation did not identify a product problem.It was found the customer was using the reagents past the onboard stability.

Brand Name
ASPARTATE AMINOTRANSFERASE ACC. TO IFCC WITH PYRIDOXAL PHOSPHATE ACTIVATION
Common Device Name
NADH OXIDATION/NAD REDUCTION, AST/SGOT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19212730
Report Number1823260-2024-01311
Device Sequence Number17868402
Product Code CIT
UDI-Device Identifier07613336120989
UDI-Public07613336120989
Combination Product (Y/N)Y
Initial Reporter CountryRO
PMA/510(K) Number
K954992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056773190
Device Lot Number774093
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown